By Topic

Reflection Coefficients of Polynomials and Stable Polytopes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Nurges, U. ; Inst. of Cybern., Tallinn Univ. of Technol., Tallinn

The geometry of stable discrete polynomials using their coefficients and reflection coefficients is investigated. Two linear Schur invariant transformations with a free parameter in the polynomial coefficient space are introduced. The first transformation Rfrn times RfrrarrRfrn maps an arbitrary stable polytope into another stable polytope. The second transformation Rfrn times RfrrarrRfrn maps a stable tilted n-dimensional hyperrectangle defined by the discrete Kharitonov theorem into a stable (n+1)- dimensional polytope.

Published in:

Automatic Control, IEEE Transactions on  (Volume:54 ,  Issue: 6 )